# SDR 98ZZZX3528

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242RH
- Make and model: Bag JETSTM3201
- Aircraft serial: 903
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EGT GAUGE DROPPED TO ZERO IN-FLIGHT.  AIRCRAFT TAKEN OFF-LINE AND FERRIED TO KTN.  FOUND COLD SOLDER JOINT RT EGT COMPRESSOR CANNON PLUG.  RE-SOLDERED BAD CONNECTION.  GROUND RAN RT ENGINE, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
